MAUDE Adverse Event Report: CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT

CALDERA MEDICAL INC. TVT EXACT RETROPUBIC SYSTEM; TVT-CAL-EXACT
Model Number TVTRL
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing and the results will be reported when available.The internal complaints number is (b)(4).
 
Event or Problem Description
Ethicon complaint handling team reported that a tvtrl came in the original package without tape.
 
Additional Manufacturer Narrative
Correction: b1, g1, h1, h3.Addtional information h6, h11.Neuchatel team received for evaluation one product of gynecare exact product code tvtrl and lot number 5000039.An investigation was performed on received product and on the batch record file.The device received has been manipulated with and the blister packaging is open.The following components are missing: box, ifu and mesh with plastic needles.The seal transfer is visible and flawless, leading to the conclusion that the device packaging was properly sealed and subsequently opened.The identification labels on the lid and blister correspond to the batch.The information is written on the lid of the device by hand with a pen.During the products evaluation, the neuchâtel team observed another defect in the product, white particles in the primary packaging.A measurement of particles sizes has been performed with a tappi chart #ne1685, as follow: all particles measured were less than 0.4 mm² or 3 mm in length but not attributable to the product (mesh or white particle from the mesh generated during the manufacturing), "(b)(4)" in the section notes).Based on the information provided, this claim matches the description of the issue: (original packaging without adhesive tape).The complaint is confirmed and is not related to a manufacturing defect.Based on the information currently available, the white particle issue was identified during the examination of the samples received.This product-related issue will be addressed by ethicon's quality system.The powder has been confirmed to be from the underside of the tyvek adhesive - powder is created during transit when device/packaging is contacting underside of the tyvek material all materials used in these devices and packaging meet the biocompatibility requirements contained in iso 10993-i: "biological evaluation of medical devices - part 1: evaluation and testing" and on fda general program memorandum #g95-i: use of international standard iso - 10993, "biological evaluation of medical devices - part 1: evaluation and testing." the white powder has been tested by a third-party laboratory for potential cytotoxicity concerns.It has been determined that the potential deposition of these particles into the patient would not significantly increase the risk of toxicity.The internal complaint number is (b)(4).

Brand Name
TVT EXACT RETROPUBIC SYSTEM
Common Device Name
TVT-CAL-EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr.
suite 140
westlake village CA
Manufacturer (Section G)
CALDER MEDICAL
sarl-nauchatel
puits-godet 20
neuchatel 2000
WZ   2000
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village 
MDR Report Key24202479
Report Number3003990090-2026-02021
Device Sequence Number9855430
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTVTRL
Device Catalogue NumberTVTRL
Device Lot Number5000039
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale